Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the cause of inconsistent skin quality, hair fall and pungent odour in feet and body ?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
40 years of age. 154 lbs. I got married 11 years ago and I started having an odour problem 1month after marriage. I remember having a horrible itch, pain and burning. But never went to the doctor because i taught it was just depression because 1 wk into marriage i found out my husband is a drug addict. So I just curled and pray to die. I have separated from him but fungus odour did not separate from and it is getting worse my feet and body smell has a pungent odour of mold and fungus especially feet i am so suicidal. And have a lot of other skin issuses one day my skin looks perfect next it could torn of scarbie large thick bumps, funny map looking lines of up area of back and stomach then two weeks or so it gets better then another issuse which is ongoing is itching all over body and scalp my hair is also falling off.
Posted Tue, 17 Apr 2012 in Skin Hair and Nails
Answered by Dr. Ashish Mittal 44 minutes later

Thanks for your query.

Important points of your query:

•     Chief complaints: suicidal ideas, feeling of depression, bad body odour.
•     Separated from husband.

In your case before any treatment for body odour, I would like to advise you to visit a psychiatrist due to the presence of depression and suicidal ideas. Please do not feel offended or do not hesitate to reach for help.

Depression or other psychological problem may be the cause of the bad odour problem, similarly from your history, I too have strong suspicion of psychological symptoms as a cause of your symptoms.

Psychiatrist being a physician may advise for treatment for infection too via referral, if it is present.

Hope this will help you. I will be available for follow up.

Wishing you Good Health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor